# SDR ASAA2018020923482

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 35,824 hours, 10,785 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003945
- Condition: Faulted
- Location: Nr 1
- Part time: 35,829 hours, 10,787 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC MASTER CAUTION FOLLOWED BY LEFT VTK & MAP FLAGS. ACCOMPLISHED QRH, LEFT FMC DID NOT RECOVER.  ACFT GROUNDED.  LEFT FMC LOGGED THE FOLLOWING FAULTS. FLTS 1, 2, 3, & 5. FMCL, GLITCH TIMER, FMCR- PRES POS LAT - RATE FMC R, PROG PINS , NAVDB, PERF DEFAULTS, ACARS DB, MODEL LENS DB, SWITCH OPTIONS, PERF FACTORS, ALL MISMATCH, FMC R ALREADY. FMC NR 2 FFR LOGGED FLT1, FMC-L PRES POS LAT (RATE) FMC L ALREADY SINGLE, FMC L RESYNC. FMC NR 2 FLT FFR LOGGED, FMC LT PRES POS LAT RATE, ARE FMC L ALREADY SINGLE. FMC NR 2 FLT 3 FFR LOGGED FMCL PRES POS LAT. (RATE). FMCL ALREADY SINGLE. FLT 5 SAME AS FLT 3.  REMOVED AND REPLACED THE NR 1 FMC IAW AMM 34-61-02-400-801. LOADED OPS SOFTWARE TO NR 1 FMC IAW AMM 34-61-00-470-805.  PERFORMED RIGHT TO LEFT FMC CROSSLOAD OF REMAINING SOFTWARE AND NAV DATA BASE IAW AMM 34-61-00-470-806.  PERFORMED FMCS NR 1 PERFORMANCE FACTORS - ADJUSTMENT, IAW 34-61-00-800-801 . PERFORMED FLIGHT MANAGEMENT COMPUTER SYSTEM, OPS TEST IAW 34-61-00-710-801. OPS CHECKED GOOD.
